Alert archive / New York / Wind Advisories in 2024
Wind Advisory 10, NWS New York, NY
NWS New York, NY issued this wind advisory at Dec 3, 2024, 3:22 PM EST for 4 counties in Connecticut; 11 counties in New York; 5 counties in New Jersey. It took effect at Dec 5, 2024, 6:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2024, 3:22 PM EST (20:22 UTC)
- In effect from
- Dec 5, 2024, 6:00 AM EST
- Expired
- Dec 5, 2024, 9:07 PM EST
- In force
- 15 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176 WWUS71 KOKX 032022 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 322 PM EST Tue Dec 3 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-041000- /O.NEW.KOKX.WI.Y.0010.241205T1100Z-241206T0300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Western Passaic-Eastern Passaic- Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 322 PM EST Tue Dec 3 2024 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM EST THURSDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 to 50 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...From 6 AM to 10 PM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/nyc JT
6 follow-up statements
659 WWUS71 KOKX 040918 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 418 AM EST Wed Dec 4 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-042200- /O.CON.KOKX.WI.Y.0010.241205T1100Z-241206T0300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Western Passaic-Eastern Passaic- Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 418 AM EST Wed Dec 4 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST THURSDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 to 50 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...From 6 AM to 10 PM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects, including holiday decorations. && $$ For more information from the National Weather Service visit https://weather.gov/nyc JE
946 WWUS71 KOKX 042004 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 304 PM EST Wed Dec 4 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-051100- /O.CON.KOKX.WI.Y.0010.241205T1100Z-241206T0300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Western Passaic-Eastern Passaic- Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 304 PM EST Wed Dec 4 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 to 50 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...From 6 AM to 10 PM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects, including holiday decorations. && $$ For more information from the National Weather Service visit https://weather.gov/nyc DS
026 WWUS71 KOKX 050837 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 337 AM EST Thu Dec 5 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-052215- /O.CON.KOKX.WI.Y.0010.241205T1100Z-241206T0300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Western Passaic-Eastern Passaic- Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 337 AM EST Thu Dec 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects, including holiday decorations. && $$ For more information from the National Weather Service visit https://weather.gov/nyc JE
599 WWUS71 KOKX 051521 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 1021 AM EST Thu Dec 5 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-052330- /O.CON.KOKX.WI.Y.0010.000000T0000Z-241206T0300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Western Passaic-Eastern Passaic- Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 1021 AM EST Thu Dec 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/nyc NV
311 WWUS71 KOKX 052322 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 622 PM EST Thu Dec 5 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-060300- /O.CON.KOKX.WI.Y.0010.000000T0000Z-241206T0300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Western Passaic-Eastern Passaic- Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 622 PM EST Thu Dec 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of southern Connecticut, northeast New Jersey, and southeast New York. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/nyc BR
617 WWUS71 KOKX 060207 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 907 PM EST Thu Dec 5 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-060315- /O.CAN.KOKX.WI.Y.0010.000000T0000Z-241206T0300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex-Northern New London-Southern Fairfield-Southern New Haven-Southern Middlesex-Southern New London-Western Passaic-Eastern Passaic- Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland-Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 907 PM EST Thu Dec 5 2024 ...WIND ADVISORY IS CANCELLED... Wind gusts are expected to largely remain below Wind Advisory criteria for the rest of the night and the Wind Advisory has been cancelled. $$ For more information from the National Weather Service visit https://weather.gov/nyc JP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Dec 3, 2:18 PM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Dec 3, 2:18 PM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service New York NY
218 PM EST Tue Dec 3 2024
.SYNOPSIS...
High pressure building into the Tennessee Valley will be in control
through tonight and early Wednesday. Low pressure moves north of the
area and drags a warm front through Wednesday night, followed by a
pair of cold fronts into Thursday. High pressure builds back in from
the west Friday and into the weekend, sliding offshore Sunday. An
area of low pressure may then approach the region early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Brisk conditions with winds out of the NW resume today.
Temperatures will be similar to Monday with mainly upper 30s to
lower 40s under partly sunny skies, with some scattered clouds
at times further northwest. Bumped up sky cover a bit with the
latest update due to current obs. Towards late in the day and
early this evening some of the higher res guidance is suggestive
of some moisture at around the 800 mb level streaking in from
the WNW downwind of the Great Lakes. Any clouds that survive
into the area may produce a few flurries, especially for
northern and northeastern portions of the area. The HRRR has
been suggestive of this on some of its recent runs. No sensible
weather impacts are expected with only a few flakes at most.
For tonight expect similar conditions compared to the previous night
with lows mainly in the 20s region wide, with a few upper teens
draped across the northern tier of the CWA. Dew points will remain
primarily in the upper teens to around 20 as dry and brisk
conditions will continue to prevail under mainly clear skies.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
During Wednesday morning high pressure to the southwest of the area
gets further to the east. Towards late morning and the early
afternoon a return flow starts to get established, especially
further east. This will result in a SW flow picking up during the
afternoon, especially for southern coastal sections. Temperatures
for the afternoon likely reach close to 50 across far eastern
portions of the area, with some colder upper 30s and lower 40s
further to the northwest. Clouds will increase quickly during the
late morning and afternoon in advance of the next storm system which
approaches from the west. The system actually will eventually move
north of the area Wednesday night into Thursday morning as the
system tracks across the Northern Great Lakes and moves into
Southern Canada towards early Thursday morning. A potent mid level
shortwave will swing through as a warm front will emanate from the
low and moves across Wednesday night. This will provide much of the
lift in tandem with a spoke of mid level energy with a potent vort
max swinging through. Precipitation breaks out from west to east
Wednesday evening / night with mainly snow across northern and
northwestern sections, with a wintry mix getting closer to NYC and
NE NJ, with mostly rain across south central / southeastern CT, and
LI. A few hundredths further west, to as much as a half inch of
liquid is expected across eastern most sections towards sunrise
Thursday morning. By early Thursday morning a coating to an inch of
snow is a possibility for northern and northwestern portions of the
area, with mainly wet conditions further south and east.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Key Points:
* A clipper low will bring rain and snow showers, along with
gusty winds, to the area Thursday through early Friday. Light
snow accumulations are expected across the interior.
* Temperatures run below normal through the weekend, with highs
likely not climbing out of the 30s on Friday and Saturday for
most.
The parent low works through northern New England during the day as
an attendant cold front pushes through the local area. The rain and
snow showers largely wind down by late Thursday morning. A few
showers could linger into late day or early evening, but coverage
looks isolated to scattered at best.
Perhaps more impactful than the precipitation, colder air and gusty
winds develop on the backside of the system. With the region between
a 1035 mb high to the west and a deepening 990 mb low to the
northeast, these winds likely persist into Friday. Soundings prog
deep mixing above 850 mb Thursday, and winds aloft there as high as
50 kt. Closer to the surface, sustained winds likely peak 20 to 25
mph, with gusts up to 40 or 45 mph, mainly Thursday and Thursday
evening. Slightly higher gusts are possible along the immediate
coast, but as of now, appears shy in strength and coverage to reach
advisory criteria.
Temperatures likely fall Thursday afternoon as colder air quickly
begins to advect in behind the front. Coupled with the blustery
conditions, wind chill values may be in the 20s region wide by late
day. A few flurries or snow showers are possible even down to the
coast late into early evening Thursday as the colder air mass begins
to work in, but no additional accumulation is expected.
The first push of cold air comes behind the cold front, but there
looks to be a secondary on Friday. 850 mb temps fall to -12 to -15C,
which should yield highs Friday and Saturday only in the 30s, with
overnight lows in the teens and 20s. NW flow on Friday should
continue to gust 30 to 35 mph, and will keep wind chills in the 20s
much of the day, if not lower. High pressure returns from the west
into the weekend and winds lighten, with the high shifting over the
Southeast and offshore by Sunday. This should allow a WSW or SW flow
to develop and begin a gradual warm up into early next week. Still
model differences with northern stream energy passing through the
Great Lakes, and any potential interaction with a shortwave swinging
through the South. For now, capped PoPs on Monday and thereafter at
50% given the varying solutions.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR as high pressure building into the Tennessee Valley remains
in control through Wednesday morning.
VFR with NW winds either side of 10 kt, except more out of the W
at KEWR. Winds did gust to 20 kt at some terminals right around
18Z, but this potential should only be sporadic at most through
21Z.
Winds should stay up into at least part of the evening push,
then diminish late this evening and overnight, and become W-SW
late tonight into Wed morning. Winds should back a little more
southerly by afternoon, with some gusts up to 20 kt at the NYC
metros.
...NY Metro (KEWR/KLGA/KJFK/KTEB)TAF Uncertainty...
Sporadic gusts 15-20 kt possible before 21Z.
OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
Wednesday afternoon: VFR. S-SW winds G20kt.
Wednesday night: Varying conditions across the terminals:
* KSWF: Snow likely with IFR cond expected and accumulation
close to an inch.
* KHPN/KTEB/KEWR: Snow likely early in the evening with IFR
possible but little/no accumulation, then rain/snow likely
with MVFR.
* Elsewhere: MVFR cond expected, with chance of rain/snow at
the NYC metros/KBDR and rain farther east.
* SW winds G20-25kt at the NYC metros and along the coast.
Thursday: MVFR cond possible with lingering rain/snow showers,
improving to VFR by afternoon except at KGON. W winds G25-30kt
early, increasing to G40kt by afternoon.
Thursday night: VFR. WNW winds G35-40kt early, gradually
diminishing to G20-25kt late at night.
Friday: VFR. NW winds G25kt.
Saturday: VFR. W winds G20kt.
Sunday: VFR.
Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
A NW flow regime continues into tonight. For later this
afternoon into a portion of tonight a few gusts get to around
20 kt or thereabouts for a portion of the nearshore and ocean
waters. Otherwise sub advisory conditions should prevail through
tonight and into a good portion of Wednesday. During Wednesday
the winds switch around to more of a SW direction. By the
afternoon small craft conditions develop on the ocean waters and
potentially for the south shore bays of LI by late in the day.
Gale conditions then take shape on the ocean and extreme eastern
portions of LI Sound during Wednesday night, with small craft
conditions for the majority of the non-ocean waters going over
to gales by Thursday morning. The winds will peak Thursday
afternoon behind another cold frontal passage. At that time,
sustained winds are forecast to be between 30 and 35 knots with
gusts up to 40 knots. Seas peak on the ocean Thursday afternoon
12 to 14 feet. Waves across the central Sound likely reach 5 to
7 feet and a few feet higher for the eastern Sound. Conditions
lower to Small Craft Advisory level by Friday afternoon and then
below SCA level by early Saturday. Sub-SCA conditions then
expected through early next week.
&&
.HYDROLOGY...
No hydrologic impacts are anticipated through early next week.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 6 PM Wednesday to 6 AM EST Thursday
for ANZ331-335-338-340-345.
Gale Watch from Thursday morning through late Thursday night
for ANZ331-335-338-340-345.
Gale Watch from Wednesday evening through late Thursday night
for ANZ332-350-353-355.
Small Craft Advisory from 1 PM to 6 PM EST Wednesday for
ANZ350-353-355.
&&
SYNOPSIS...JE/DR
NEAR TERM...JE/JT
SHORT TERM...JE
LONG TERM...DR
AVIATION...BG
MARINE...JE/DR
HYDROLOGY...JE/DRHazardous weather outlook, Dec 3, 3:23 AM EST, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service New York NY 323 AM EST Tue Dec 3 2024 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-040830- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 323 AM EST Tue Dec 3 2024 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-335-338-340-345-040830- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 323 AM EST Tue Dec 3 2024 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ332-350-353-355-040830- Long Island Sound East of the Mouth of the Connecticut River- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 323 AM EST Tue Dec 3 2024 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 3:13 AM EST | Small Craft Advisory | OKX | 36 hr | |
| Dec 3, 3:25 PM EST | Gale Warning | OKX | 63 hr |
Nearby
Wind Advisories in New York, 2024Wind Advisories in New Jersey, 2024Wind Advisories in Connecticut, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.